Pacific Journal of Mathematics

The Gibbs phenomenon for Hausdorff means.

D. J. Newman

Article information

Source
Pacific J. Math., Volume 12, Number 1 (1962), 367-370.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036733

Mathematical Reviews number (MathSciNet)
MR0139898

Zentralblatt MATH identifier
0103.29002

Subjects
Primary: 42.99
Secondary: 40.32

Citation

Newman, D. J. The Gibbs phenomenon for Hausdorff means. Pacific J. Math. 12 (1962), no. 1, 367--370. https://projecteuclid.org/euclid.pjm/1103036733


Export citation

References

  • [1] A. Livingston, Some Hausdorff means which exhibit the Cibbs' Phenomenon, Pacific J. Math., 3 (1953), 407-415.
  • [2] L. Lorch and D. J. Newman, The Lebesgue constants for regular Hausdorffmethods, Canadian J. Math., 13 (1961), 288.
  • [3] O. Szasz, Gibbs' phenomenon for Hausdorff means, Trans. Amer. Math. Soc, 69 (1950), 440-456.